Exponential stability of non-linear hyperbolic distributed complex-valued parameter systems: The linear fuzzy operator inequality approach. (English) Zbl 1252.35072

Summary: Exponential stability of nonlinear hyperbolic distributed complex-valued parameter systems are addressed. Using a linear fuzzy operator inequality approach, which is a novel notion proposed for the first time in this work, delay-dependent sufficient conditions for the exponential stability in complex Hilbert spaces are established in terms of linear matrix inequalities (LMIs). Finally, numerical computations illustrate our result.


35B40 Asymptotic behavior of solutions to PDEs
35L20 Initial-boundary value problems for second-order hyperbolic equations
35L71 Second-order semilinear hyperbolic equations
35B35 Stability in context of PDEs
Full Text: DOI


[1] Tai, Z.X.; Lun, S.X., Dissipativity for linear neutral distributed parameter systems: LOI approach, Applied mathematics letters, (2011)
[2] Tai, Z.X.; Lun, S.X., Absolutely exponential stability of lur’e distributed parameter control systems, Applied mathematics letters, (2011)
[3] Yang, C.D., Stability and quantization of complex-valued nonlinear quantum systems, Chaos, solitons & fractals, 42, 711-723, (2009) · Zbl 1198.81119
[4] Zhang, Y.N.; Li, Z.; Li, K., Complex-valued Zhang neural network for online complex-valued time-varying matrix inversion, Applied mathematics and computation, 217, 10066-10073, (2011) · Zbl 1220.65036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.